Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 239, NWS Tallahassee, FL

July 28, 2006Worth County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 28, 2006, 7:59 PM EDT for Worth County, Georgia. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2006, 7:59 PM EDT (23:59 UTC)
Expired
Jul 28, 2006, 9:00 PM EDT
In force
61 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Worth County, GA

What was reported inside it

TimeReportWhereRemark
Jul 28, 8:25 PM EDTTSTM WND DMGSylvester, GAA FEW TREES AND POWERLINES DOWN IN SYLVESTER. HAIL OF UNKNOWN SIZE FELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 12.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
734 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 290000
SVRTAE
GAC321-290100-
/O.NEW.KTAE.SV.W.0239.060728T2359Z-060729T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
759 PM EDT FRI JUL 28 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WORTH COUNTY IN SOUTH CENTRAL GEORGIA
  THIS INCLUDES THE CITY OF SYLVESTER

* UNTIL 900 PM EDT

* AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SYLVESTER...AND MOVING WEST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GAMMAGE BY 805 PM EDT...
  7 MILES NORTH OF PARKERVILLE BY 810 PM EDT...
  SYLVESTER A/P...6 MILES NORTH OF ALFORDS AND 9 MILES NORTH OF
  LIVINGSTON BY 815 PM EDT...
  RED ROCK BY 840 PM EDT...

IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

LAT...LON 3142 8373 3159 8373 3164 8399 3140 8399

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:06 PM EDT, 4 hours 53 minutes earlier.

Area forecast discussion, Jul 28, 3:06 PM EDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT FRI JUL 28 2006

.SYNOPSIS...THE BERMUDA RIDGE IS FIRMLY ENTRENCHED ACROSS THE GULF
STATES WITH ITS AXIS VERY NEAR THE GULF COAST. YET ANOTHER SCORCHER
IS IN PROGRESS ACROSS THE FORECAST AREA THIS AFTERNOON WITH MOST
INLAND AREAS IN THE MID TO UPPER 90S AND RISING AT 2 PM EDT.
UNOFFICIALLY, IT HAS ALREADY REACHED 100 IN TOWN HERE IN THE CAPITAL
CITY, BUT NOT AT THE TLH ASOS. REGIONAL RADARS SHOW CONVECTION
FIRING WELL TO OUR NW IN NW AL, AND WELL TO THE SE OVER THE WRN FL
PENINSULA. ISOLATED TS HAVE ALSO DEVELOPED OVER IN SE GA AND NE FL,
AND THESE ARE HEADED OUR WAY.

&&

.SHORT TERM...TONIGHT THROUGH SUN NIGHT.
WOULD NOT BE SURPRISED TO SEE A FEW MORE STRONG TO SEVERE STORMS
THIS EVENING ACROSS OUR ERN ZONES LIKE LAST NIGHT. WE HAVE CHANCE
POPS THERE, WITH SLIGHT CHANCE FURTHER W. THE RIDGE AXIS WILL SLIP
SWD OVER THE NEXT FEW DAYS AND THIS WOULD WARRANT HIGHER POPS AND
LOWER TEMPS. WE HAVE TRENDED IN THIS DIRECTION, BUT NOTE QUITE A
DIFFERENCE IN THE MET AND MAV GUIDANCE FOR SAT. WE FAVORED THE
WETTER MAV IN THE BLEND WHICH WAS CLOSER TO THE INHERITED FORECAST.
BY SUN, THE MODELS ARE IN BETTER AGREEMENT THAT THE RIDGE AXIS WILL
BE SOLIDLY S OF THE AREA, WITH A VORT LOBE SETTLING SWD ACROSS THE
AREA. LIKELY POPS WERE USED FOR MOST AREAS.

.LONG TERM...MON THROUGH FRI.
THE GFS AND ECMWF FORECAST THE SURFACE BERMUDA RIDGE TO REMAIN NEAR
OR JUST SOUTH OF THE REGION THROUGH THE PERIOD. BOTH MODELS MAINTAIN
SOMEWHAT LOWER 500 MB HEIGHTS OVER THE AREA AS THIS REGION WILL BE
WELL SOUTH OF A STRONG HIGH PRESSURE CENTER. THEY ALSO MAINTAIN AN
AREA OF DEEP LAYER MOISTURE ACROSS THE REGION...THOUGH THE GFS
CONTINUES TO LOOK WETTER THAN THE ECMWF. THIS PATTERN SHOULD YIELD A
TYPICAL SUMMERTIME PATTERN...WITH SCATTERED MAINLY AFTERNOON AND
EVENING STORMS...AND NEAR-AVERAGE TEMPERATURES.

&&

.MARINE...WITH THE CESSATION OF THE SEA BREEZE, WELL SEE ONE MORE
NIGHT OF ELY FLOW BEFORE WINDS SETTLE INTO A PERSISTENT ONSHORE FLOW
PATTERN FOR THE NEXT 5 DAYS. WINDS AND SEAS WILL CONTINUE TO BE
ENHANCED WITHIN THE SEA BREEZE CIRCULATION EACH AFTERNOON WITHIN
ABOUT 10 NM OF THE COAST.

&&

.AVIATION...VFR CONDITIONS FCST THRU THE PERIOD. ISOLD-WDLY SCT
SHRA/TS WILL DEVELOP THIS AFTN ACCOMPANIED BY POSSIBLE MVFR-IFR
VSBY/CIGS...MAINLY ALONG/E OF A LINE FROM VLD TO 40J...AS WELL AS
TWEB ROUTE 117. INCLUDED SCT050CB FOR TLH AND VLD UNTIL 02Z. EXPECT
VARIABLE WINDS AROUND 5 KTS...BECOMING SLY 5-10 KTS THIS AFTN. WINDS
WILL BECOME LIGHT/VARIABLE LATER THIS EVENING.

&&

.FIRE WEATHER...THE RH DIPPED BELOW 40 PERCENT AS OF 18Z TODAY OVER
PARTS OF N FL, SO WE WILL GET MARGINAL DURATIONS IN SOME AREAS ONCE
AGAIN TODAY. THINK THE START IS LATE ENOUGH TO PRECLUDE ISSUING A
RED FLAG WARNING AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  73 95 73 92 / 20 50 50 60
PANAMA CITY  77 91 77 89 / 20 40 50 70
DOTHAN       74 95 74 91 / 10 40 40 60
ALBANY       74 96 74 93 / 20 40 40 50
VALDOSTA     74 96 74 92 / 30 50 40 60
CROSS CITY   74 92 73 91 / 30 60 30 40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

AVIATION...JAMSKI
LONG TERM...FOURNIER
REMAINDER OF DISCUSSION...WOOL
Hazardous weather outlook, Jul 28, 4:09 AM EDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 AM EDT FRI JUL 28 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-290815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
309 AM CDT FRI JUL 28 2006 /409 AM EDT FRI JUL 28 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
THE WEATHER TODAY WILL BE MUCH LIKE THURSDAY...HOT WITH ISOLATED
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. ON THURSDAY
THERE WERE REPORTS OF LARGE HAIL AND WIND DAMAGE ACROSS PORTIONS
OF NORTH FLORIDA AND SOUTH GEORGIA AS SCATTERED THUNDERSTORMS
DEVELOPED ALONG THE EAST COAST SEA BREEZE AND MOVED TOWARD THE
WEST IN THE LATE AFTERNOON AND EVENING. THIS WILL LIKELY OCCUR
AGAIN TODAY...WITH THE MAIN THREAT FOR LARGE HAIL AND WIND DAMAGE
NEAR AND EAST OF A LINE FROM TALLAHASSEE FLORIDA...TO LAKELAND
GEORGIA. SHOWERS AND THUNDERSTORMS IN THIS AREA WILL TEND TO BE
MORE NUMEROUS THAN ELSEWHERE...WHERE RAIN CHANCES WILL ONLY BE IN
THE 20 TO 30 PERCENT RANGE. HIGH TEMPERATURES WILL ONCE AGAIN
REACH 95 TO 99 DEGREES. THE RELATIVE HUMIDITY WILL BE RATHER LOW
THIS AFTERNOON SO THE HEAT INDEX WILL NOT BE MUCH HIGHER THAN THE
ACTUAL AIR TEMPERATURE. HOWEVER...NORMAL PRECAUTIONS SHOULD BE
TAKEN TO GUARD AGAINST HEAT STRESS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
RAIN CHANCES WILL INCREASE THIS WEEKEND AS AN UPPER LEVEL
DISTURBANCE DEVELOPS OVER THE AREA AND INTERACTS WITH A MOIST
UNSTABLE AIRMASS. RAIN CHANCES WILL GRADUALLY RETURN TO NORMAL
NEXT WEEK. WIDESPREAD SEVERE WEATHER OR FLOODING IS NOT
EXPECTED...BUT A FEW STORMS COULD BRIEFLY APPROACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY IF STRONG TO
SEVERE STORMS BEGIN TO FORM LATE IN THE AFTERNOON AND EVENING HOURS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

FOURNIER

In the hours before

Special weather statement, Jul 28, 7:17 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
717 PM EDT FRI JUL 28 2006

FLZ029-290000-
LAFAYETTE-
717 PM EDT FRI JUL 28 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LAFAYETTE COUNTY IN
THE EASTERN FLORIDA BIG BEND...THE WARNING WILL BE ALLOWED TO
EXPIRE...

* UNTIL 800 PM EDT

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF OBRIEN...OR 10
MILES SOUTHEAST OF MAYO...MOVING NORTHWEST AT 25 MPH. THE STORM HAD
WEAKENED...BUT WAS STILL CAPABLE OF PRODUCING WINDS FROM 25 TO 35
MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS...NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND SMALL HAIL. RESIDENTS SHOULD CONTINUE TO MONITOR THE
WEATHER THIS EVENING.

7-TREXLER
Special weather statement, Jul 28, 7:34 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
734 PM EDT FRI JUL 28 2006

GAZ147-160-290030-
COOK-LOWNDES-
734 PM EDT FRI JUL 28 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COOK AND
NORTHWESTERN LOWNDES COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 830 PM EDT

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAHIRA...OR 10 MILES NORTHWEST OF
VALDOSTA...MOVING NORTHWEST AT 5 MPH.

THIS STORM WILL BE NEAR...
  ADEL BY 820 PM EDT.

PEOPLE IN COOK AND NORTHWESTERN LOWNDES COUNTIES...INCLUDING THE
CITIES OF HAHIRA AND ADEL...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, Jul 28, 7:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 PM EDT FRI JUL 28 2006

GAZ125-290030-
DOUGHERTY-
736 PM EDT FRI JUL 28 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 830 PM EDT

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PUTNEY...MOVING NORTHWEST AT 10 MPH.

PEOPLE IN DOUGHERTY COUNTY...INCLUDING THE CITY OF PUTNEY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, Jul 28, 7:43 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
743 PM EDT FRI JUL 28 2006

FLZ011-290045-
JACKSON-
643 PM CDT FRI JUL 28 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JACKSON COUNTY IN
NORTH FLORIDA...

* UNTIL 745 PM CDT

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF MARIANNA...MOVING WEST AT 15
MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WINDS OF 25
TO 35 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING
OF STREETS AND LOW LYING AREAS...NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND HAIL. RESIDENTS SHOULD CONTINUE TO MONITOR THE
WEATHER THIS EVENING.

7-TREXLER
Special weather statement, Jul 28, 7:46 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
746 PM EDT FRI JUL 28 2006

GAZ127-290045-
WORTH-
746 PM EDT FRI JUL 28 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WORTH COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 845 PM EDT

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SYLVESTER...MOVING WEST AT 10 MPH.

PEOPLE IN SOUTHERN WORTH COUNTY...INCLUDING THE CITIES OF SYLVESTER
AND POULAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, Jul 28, 7:57 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
757 PM EDT FRI JUL 28 2006

FLZ028-029-034-290100-
DIXIE-LAFAYETTE-TAYLOR-
757 PM EDT FRI JUL 28 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE...LAFAYETTE AND
TAYLOR COUNTIES IN NORTH FLORIDA...THE WARNING FOR DIXIE COUNTY WILL
BE ALLOWED TO EXPIRE...

* UNTIL 900 PM EDT

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATED AN AREA OF STRONG THUNDERSTORMS...6 MILES WEST OF CROSS
CITY...MOVING NORTHWEST AT 20 MPH.

THE STORMS ARE STILL CAPABLE OF PRODUCING SMALL HAIL...AND WINDS
FROM 25 TO 30 MPH...VERY HEAVY RAIN WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.

RESIDENTS SHOULD CONTINUE TO MONITOR THE WEATHER THIS EVENING.

7-TREXLER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:27 PM EDTSevere Thunderstorm WarningTAELowndes32 min
Jul 28, 5:19 PM EDTSevere Thunderstorm WarningTAEIrwin26 min
Jul 28, 6:18 PM EDTSevere Thunderstorm WarningTAELowndes57 min
Jul 28, 6:48 PM EDTSevere Thunderstorm WarningTAEWorth42 min
Jul 28, 7:22 PM EDTSevere Thunderstorm WarningTAELanier53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.